Metrische Ebenen und projektive Homomorphismen.

Andreas Dress

Mathematische Zeitschrift (1964)

  • Volume: 85, page 116-140
  • ISSN: 0025-5874; 1432-1823

How to cite


Dress, Andreas. "Metrische Ebenen und projektive Homomorphismen.." Mathematische Zeitschrift 85 (1964): 116-140. <>.

author = {Dress, Andreas},
journal = {Mathematische Zeitschrift},
keywords = {foundations of geometry, non-Euclidean geometry},
pages = {116-140},
title = {Metrische Ebenen und projektive Homomorphismen.},
url = {},
volume = {85},
year = {1964},

AU - Dress, Andreas
TI - Metrische Ebenen und projektive Homomorphismen.
JO - Mathematische Zeitschrift
PY - 1964
VL - 85
SP - 116
EP - 140
KW - foundations of geometry, non-Euclidean geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.